# SDR HEEA0015257

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40008310103
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER UNIT TRANSMITS INTERMITTENTLY AFTER WARM-UP.
